Mean and minimum of independent random variables

Naomi Dvora Feldheim*, Ohad Noy Feldheim

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We show that any pair X, Y of independent non-compactly supported random variables on [0, ∞) satisfies (Formula presented.). We conjecture multi-variate and weighted generalizations of this result, and prove them under the additional assumption that the random variables are identically distributed.

Original languageAmerican English
Pages (from-to)857-882
Number of pages26
JournalIsrael Journal of Mathematics
Issue number2
StatePublished - Sep 2021

Bibliographical note

Publisher Copyright:
© 2021, The Hebrew University of Jerusalem.


Dive into the research topics of 'Mean and minimum of independent random variables'. Together they form a unique fingerprint.

Cite this